# SDR 99ZZZM303

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1084
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EXTERIOR ESCAPE LIGHT INOPERATIVE AT R2 POSITION.  REPAIRED TERMINALS AT GROUNDING STUDS FOR R2 EMERGENCY LIGHTS POWER PACK.  EXTERIOR AND INTERIOR EMERGENCY LIGHTS CHECKED NORMAL.  (M)
